# SDR VNAA0308012

- Difficulty date: August 20, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,883 hours, 17,728 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 078
- Condition: Failed
- Location: Brake Sys
- Part time: 15,200 hours, 13,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR LOW CAS MESSAGE.  UPON ARRIVAL, MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
